# SDR WX0A2015060172625

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 57,598 hours, 50,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, AFT FLIGHT ATTENDANT STATION & TUNNEL EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES IN BOTH POWER SUPPLIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
